# SDR ASAA0954471

- Difficulty date: February 18, 2009
- Submitted: February 21, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 400 hours, 109 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK FROM GATE IN SJC, "FMC DISAGREE" ANNUNCIATED.  PER QRH AND SEA MX FMC'S WERE REBOOTED AND WARNING NO LONGER DISPLAYED.  OPS CHECK NORMAL.
